# SDR WVER2019020620

- Difficulty date: February 6, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 37,398 hours, 29,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Fuselage
- Part time: 37,398 hours, 29,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME SECTOR AT FS 349.00 BETWEEN STR27 AND STR 25R CORRODED BEYOND REPAIRABLE LIMITS.
